# SDR DL72S951398

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261X
- Condition: Cracked
- Location: Nr 2 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 MID FLAP DURING HMV SHOP INSP, WAS FOUND TO HAVE A CRACKED COVE SKIN AT THE I/B DRIVE ROD CUT OUT.  THIS CRACK WAS REPIRED PER MM 57-52-0 PG 819.
